# SDR 99T64R243AR

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Cracked
- Location: Bs 1380
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1066 - ACCESS DOOR STA 1380 BENT AND CRACKED (PLEXIGLASS CRACKED).  FABRICATED NEW ACCESS DOOR PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-10-99.  REF:  ARROW AIR, ARWA.  (X)
